I am a 33 year old female with 4 previous pregnancies. Three live births, (2003, 2006, 2009)
Miscarriage in 1997 at 8 weeks gestation.
I am sexually active and in a monogamous relationship for 2 years.
My last period was on February 15th and lasted 4 days and every day there were blood clots larger than quarter size. This was very strange for me.
My cycle is usually quite regular (28 days). Since my last period on Feb 15th, I have been experiencing symptoms which include extreme exhaustion, moodiness and feeling very teary at the slightest things. I went to a dr and she put me on the pill. However I don't feel any relief from the symptoms at all. Actually I have been feeling worse. My mood has worsened and I'm still tired. I have cloudy thinking and can't seem to find motivation to do anything.
I took 4 pregnancies test this far and all have been negative.
Your suggestions are appreciated!
Hi! If you were my patient, I would advise you that pregnancy is probably NOT the cause of your symptoms. It does sound like you may have had some hormone shifts recently though, and that could cause similar symptoms. The oral contraceptive pills should help with the clots and help to regulate your cycle. They can tend to cause side effects similar to the ones you describe, however. If you were my patient, I might advise you to discontinue the pill after 2-3 months to see what your one or two natural cycles would be like--the pill may help get you back to baseline. Good luck! Dr B Good luck! Dr B
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.